Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 7, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 22, 2023, 11:58 AM CST for 9 counties in Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2023, 11:58 AM CST (17:58 UTC)
- Expired
- Feb 22, 2023, 1:00 PM CST
- In force
- 62 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
427
WUUS53 KLSX 221758
SVRLSX
MOC007-027-071-073-113-139-151-163-219-221900-
/O.NEW.KLSX.SV.W.0007.230222T1758Z-230222T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1158 AM CST Wed Feb 22 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Lincoln County in east central Missouri...
Southeastern Audrain County in central Missouri...
Montgomery County in east central Missouri...
Northeastern Callaway County in central Missouri...
Western Franklin County in east central Missouri...
Eastern Osage County in central Missouri...
Warren County in east central Missouri...
Western Pike County in northeastern Missouri...
Gasconade County in east central Missouri...
* Until 100 PM CST.
* At 1157 AM CST, severe thunderstorms were located along a line
extending from near Williamsburg to 7 miles east of Chamois to near
Belle, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Shamrock around 1205 PM CST.
Montgomery City, Hermann, Wellsville, Martinsburg and Big Spring
around 1210 PM CST.
New Florence, Rosebud, Buell and Drake around 1215 PM CST.
Other locations in the path of these severe thunderstorms include
Gerald, Jonesburg, New Hartford, Beaufort, Hawk Point, Bowling Green,
New Haven, Treloar, Washington, Troy, Davis, Marthasville and
Tarrants.
This includes Interstate 70 in Missouri between exits 155 and 200.
This also includes Deutschheim Historic Site and Graham Cave State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3952 9108 3923 9092 3889 9096 3848 9096
3821 9138 3821 9153 3816 9153 3815 9164
3829 9165 3829 9174 3861 9172 3896 9184
TIME...MOT...LOC 1757Z 230DEG 51KT 3896 9173 3867 9163 3823 9166
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM3 follow-up statements
103
WWUS53 KLSX 221814
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1214 PM CST Wed Feb 22 2023
MOC027-151-221823-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Callaway MO-Osage MO-
1214 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALLAWAY AND
EASTERN OSAGE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3923 9092 3889 9096 3848 9096 3821 9138
3821 9153 3816 9153 3815 9164 3911 9163
3952 9109
TIME...MOT...LOC 1813Z 243DEG 38KT 3910 9156 3864 9147 3824 9157
$$
MOC007-071-073-113-139-163-219-221900-
/O.CON.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Lincoln MO-Audrain MO-Montgomery MO-Franklin MO-Warren MO-Pike MO-
Gasconade MO-
1214 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...EAST CENTRAL
AUDRAIN COUNTY IN CENTRAL MISSOURI...MONTGOMERY...WESTERN FRANKLIN
AND WARREN COUNTIES IN EAST CENTRAL MISSOURI...WESTERN PIKE COUNTY IN
NORTHEASTERN MISSOURI AND GASCONADE COUNTIES IN EAST CENTRAL
MISSOURI...
At 1213 PM CST, severe thunderstorms were located along a line
extending from Wellsville to near Hermann to near Bland, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hermann, Wellsville, Buell, New Haven, Rosebud, Treloar, Gerald,
New Hartford, Warrenton, Bowling Green, Truesdale, Beaufort,
Wright City, Innsbrook, Tarrants, Eolia and Union.
This also includes Deutschheim Historic Site and Graham Cave State
Park.
This includes Interstate 70 in Missouri between exits 170 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3923 9092 3889 9096 3848 9096 3821 9138
3821 9153 3816 9153 3815 9164 3911 9163
3952 9109
TIME...MOT...LOC 1813Z 243DEG 38KT 3910 9156 3864 9147 3824 9157
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM682
WWUS53 KLSX 221834
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1234 PM CST Wed Feb 22 2023
MOC007-073-221844-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Audrain MO-Gasconade MO-
1234 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN AND
GASCONADE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.
LAT...LON 3923 9092 3889 9096 3848 9096 3822 9137
3870 9137 3925 9142 3952 9109
TIME...MOT...LOC 1834Z 230DEG 51KT 3929 9127 3883 9118 3843 9128
$$
MOC071-113-139-163-219-221900-
/O.CON.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Lincoln MO-Montgomery MO-Franklin MO-Warren MO-Pike MO-
1234 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN LINCOLN...NORTHEASTERN MONTGOMERY...WESTERN FRANKLIN...
WARREN COUNTIES IN EAST CENTRAL MISSOURI AND WESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI...
At 1234 PM CST, severe thunderstorms were located along a line
extending from near Bowling Green to near Warrenton to near Gerald,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Washington, Troy, Union, Warrenton, Bowling Green, Louisiana, Wright
City, New Haven, Gerald, Davis, Marthasville, Jonesburg, Truesdale,
Hawk Point, Innsbrook, Eolia, Bellflower, New Hartford, Tarrants and
Beaufort.
This includes Interstate 70 in Missouri between exits 179 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3923 9092 3889 9096 3848 9096 3822 9137
3870 9137 3925 9142 3952 9109
TIME...MOT...LOC 1834Z 230DEG 51KT 3929 9127 3883 9118 3843 9128
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM588
WWUS53 KLSX 221850
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1250 PM CST Wed Feb 22 2023
MOC139-163-221859-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Montgomery MO-Pike MO-
1250 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IN EAST CENTRAL MISSOURI AND WESTERN PIKE COUNTIES IN NORTHEASTERN
MISSOURI IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.
LAT...LON 3923 9092 3889 9096 3848 9096 3832 9121
3884 9117 3923 9118
TIME...MOT...LOC 1849Z 248DEG 38KT 3924 9110 3877 9101 3837 9111
$$
MOC071-113-219-221900-
/O.CON.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Lincoln MO-Franklin MO-Warren MO-
1250 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN LINCOLN...CENTRAL FRANKLIN AND EASTERN WARREN COUNTIES...
At 1249 PM CST, severe thunderstorms were located along a line
extending from near Eolia to near Innsbrook to near Beaufort, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Washington, Troy, Union, Warrenton, Wright City, Davis, Marthasville,
Truesdale, Hawk Point, Innsbrook, Eolia, Beaufort, Dutzow, Foristell,
Silex, Whiteside, Cave, Noser Mill, Lyon and Holstein.
This includes Interstate 70 in Missouri between exits 193 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3923 9092 3889 9096 3848 9096 3832 9121
3884 9117 3923 9118
TIME...MOT...LOC 1849Z 248DEG 38KT 3924 9110 3877 9101 3837 9111
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:31 AM CST, 27 minutes earlier.
Area forecast discussion, Feb 22, 11:31 AM CST, 27 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1131 AM CST Wed Feb 22 2023 .SHORT TERM... (Through Late Thursday Afternoon) Issued at 350 AM CST Wed Feb 22 2023 At the surface as of 09z this morning, a warm front located along I- 70 continues to lift slowly northward with a second warm front lifting northward into southern MO. This second warm front is anticipated to also lift northward into the CWA this morning, merging with the first warm front as it becomes stationary near northeastern MO/west-central IL. A 50+kt southwesterly LLJ ascending over these warm fronts will continue to facilitate strong low-level WAA and moisture transport through the CWA. Where WAA and moisture transport have been maximized north of the warm fronts, a wave of elevated showers and thunderstorms developed earlier near northeastern MO/west-central IL, but has since lifted northeast. However, additional elevated showers and thunderstorms will be possible through mid-morning,especially along/north of the warm fronts, where low-level WAA will be strongest. Given MUCAPE of 500 to 1000 J/kg and mid-level lapse rates of 7 to 8 C/km, small to perhaps marginally severe hail will be possible with the deepest convection. As a mid-level shortwave trough ejects northeastward through the Southern Plains and Midwest today, another round of showers and thunderstorms is expected to develop along a Pacific front across OK and northern TX, then traverse the CWA between mid-morning and evening with the potential for thunderstorms to be strong to severe. In previous forecasts, there had been concerns on the amount of surface-based instability to be available to thunderstorms across the warm sector. But most recent short-term guidance trends are for relatively greater surface-based instability to be present, leading to less conditionality and an overall greater severe thunderstorm threat. Upstream observations early this morning show the warm sector to the south of the second warm front across the lower Mississippi River Valley characterized by temps around 70 F and dewpoints in the low- 60s F, even at this early hour. There is not much reason to believe that significant modifications would take place as the warm sector is advected northward into the CWA through the morning, with temps forecast to be around 70 F despite insolation heavily muted by abundant clouds and dewpoints in the upper 50s to around 60 F. Latest short-term model guidance indicate swaths of 250 to 500 J/kg SBCAPE could be supported, with the only exception of the NAMnest that still holds on to a low-level warm layer compensating SBCAPE. With strong wind shear in place, this low-CAPE type environment should be sufficient for at least a couple strong to severe thunderstorms. The current expectation is for convection to be organized into a QLCS with the potential for a couple supercells to be embedded in or develop just ahead of the QLCS. With 40 to 50-kt storm motion, around 50-kt 0-3 km wind shear, and 50+ kt flow only 3 kft above the surface; the main threat will be damaging winds. However, a couple brief weak tornadoes will be possible given strong low-level shear and the potential for QLCS mesovortex development. ELs are expected to be relatively low, so lightning could be limited even with severe convection. The threat for severe thunderstorms will be greatest from 10 am to 6 pm, sweeping from west to east. Showers and thunderstorms should quickly exit to the east this evening. An upper-level through is anticipated to pivot across the Central Plains tonight into Thursday morning, pushing a cold front eastward through the CWA during that time. With deep moisture tethered to today's mid-level shortwave trough, passage of the cold front will likely be dry with the main impacts anticipated to be the onset of low-level CAA and strong westerly surface winds with pronounced post-frontal pressure rises and gradient. Increasingly deep BL mixing facilitated by CAA and insolation after sunrise on Thursday will also contribute to occasional wind gusts of 30 to 40, primarily in central/northeastern MO and west-central IL from morning into early afternoon. In addition to the breezy conditions, temps will generally be falling 15 to 20 F through the day with high temps occurring during the morning. Pfahler .LONG TERM... (Thursday Night through Tuesday) Issued at 350 AM CST Wed Feb 22 2023 The post-frontal airmass will be most felt Thursday night into Friday with temps forecast to be below average. However, weak low- level WAA is expected to ensue by Friday evening. At upper levels, a very broad ridge will also become firmly established over the central and eastern CONUS. Low-level WAA and an equatorward upper- level jet streak entrance region could produce light precip across the CWA Friday night into Saturday morning. However, there is question to whether any precip would be measurable, given that moisture will not be particularly abundant and ascent will be very weak with neutral to slightly rising mid-level height tendencies. Thereafter and through the day Sunday, predominantly dry conditions are forecast with temps returning to above average by Sunday, thanks to bouts of WAA. Global model guidance are in consensus that the next opportunity for widespread precip will take place Sunday night into Monday as an upper-level trough, initially closed off near the Baja California coast, is ejected eastward and traverses the central CONUS. There are some disparities among model guidance pertaining to the exact timing and tilt of the trough, but there is agreement that the associated surface cyclone would track to the northwest of the CWA, favoring precip to fall as only rain. Northward Gulf of Mexico moisture return ahead of the trough and the potential for the trough to take on a negative tilt suggest thunderstorms will also be possible. Pfahler && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1125 AM CST Wed Feb 22 2023 Main concern through mid afternoon is an approaching line of storms which should strengthen across east central and southeast Missouri over the next 1-3 hours. Most likely area for severe winds should be from the St. Louis metro terminals and points south and southeast. Maintained wind gusts in the metro terminals of 40 knots, but did delay things about an hour. In addition to the wind gusts with the line, look for a brief period of reduced visibility, to around 1SM or possibly even less. After convection moves off, west/southwest wind gusts of 20-25 knots should be common. Winds should slowly veer more to the northwest with time, and increase in speed Thursday morning. Highest gusts should be at KUIN early Thursday, with gusts around 30 knots. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Feb 22, 4:15 AM CST, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 415 AM CST Wed Feb 22 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 415 AM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are likely today across the region. Some thunderstorms will be strong to severe from mid-morning to evening with damaging winds the primary threat. However, a couple brief, weak tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Sunday night into early Monday morning in portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Feb 22, 7:31 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 1 SW TRUESDALE 38.80N 91.14W
02/22/2023 U1.00 INCH WARREN MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
KDLocal storm report, Feb 22, 8:21 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 2 SSE JERSEYVILLE 39.09N 90.30W
02/22/2023 E0.70 INCH JERSEY IL PUBLIC
HAIL COVERED THE GROUND ON HIGHWAY 67 NEAR
JERSEYVILLE.
&&
CKLocal storm report, Feb 22, 8:28 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:31 AM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:35 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 3 N DEER PLAIN 38.97N 90.54W
02/22/2023 E1.00 INCH JERSEY IL PUBLIC
HAIL THE SIZE OF THUMB NAILS, WITH SOME UP
TO SIZE OF QUARTER.
&&
CKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:18 AM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 32 min |
| Feb 22, 7:41 AM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 34 min |
| Feb 22, 12:08 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 67 min |
| Feb 22, 12:24 PM CST | Tornado Warning | LSX | Franklin, Saint Charles, Warren | 51 min |
| Feb 22, 12:34 PM CST | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 56 min |
| Feb 22, 12:41 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 64 min |
| Feb 22, 1:03 PM CST | Tornado Warning | LSX | Saint Charles | 27 min |
| Feb 22, 1:53 PM CST | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 52 min |
| Feb 22, 1:57 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.